# SDR UPS08M53724

- Difficulty date: October 25, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 57,886 hours, 10,429 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C RT WING SLAT TRACK 312 CUTOUT LWR O/B CORNER CRACKED.  HFEC AREA NO CRACK FOUND, HOWEVER FOUND DAMAGED.  CUT OUT DAMAGE IAW SRM VOL 1 57-10-00.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM VOL 1 57-10-00 PG 58.
